# SDR 2001F00650

- Difficulty date: September 14, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6389 - PHX-YUM - DURING TAXI-OUT, THE CREW HAD AN OVERHEAD EMERGENCY LIGHT INOPERATIVE AND THE MAIN DOOR EMERGENCY EXIT SIGN INOPERATIVE.  THE PROBLEM WAS TROUBLESHOT TO THE EMERGENCY LIGHT BATTERIES.  MAINTENANCE REMOVED AND REPLACED THE 1, 2 AND 3 POWER SUPPLIES AS REQUIRED.  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
